# SDR QXEA2009022700143

- Difficulty date: February 22, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 214 hours, 233 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - IN CLIMB OUT RECEIVED FUSELAGE DOORS WARNING LIGHT, CONFIRMED FWD BAG WAS NOT SECURE.  PRESSURIZED NORMAL.  RETURNED TO THE FIELD, LANDING UNEVENTFUL.  ON ARRIVAL FOUND FORWARD CARGO DOOR HANDLE EXTRUDING FROM ITS SECURE POSITION, NOT FULLY FLUSHED.  PERFORMED GVI OF FWD CARGO DOOR. NO DEFECTS NOTED.  LUBED DOOR HANDLE MECHANISM.  C/W OPERATIONAL TEST OF THE FORWARD BAGGAGE DOOR.  OPS TEST GOOD PER AMM TASK 52-32-00-710-801.  NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
